Araştırma Makalesi
PDF EndNote BibTex RIS Kaynak Göster

Submersions of Semi-Invariant Submanifolds of a Kenmotsu Manifold

Yıl 2021, Cilt 2, Sayı 2, 1 - 7, 31.12.2021

Öz

In this paper, we introduce the submersions of semi-invariant submanifolds of a Kenmotsu manifold onto almost contact manifold. We also obtain the decomposition theorems for such submersions and derive the relation between curvatures.

Kaynakça

  • Referans1 A.Bejansu, CR submanifolds of Kaehler manifold. I, Proc. Amer. Math. Soc. 69 (1978), no. 1, 135-142.
  • Referans2 A.Bejansu and N. Papaghuic, CR-submanifolds of Kenmotsu manifold, Rend. Math. (7) (1984), no. 4, 607-622
  • Referans3 B. Chen, CR-submanifolds of a Kaehler manifold. I, J. Differential Geom. 16 (1981), no. 2, 305-322.
  • Referans4 M. Falcitelli, S. Ianus, A. M. Pastore and M. Visinescu, Some applications of Riemannian submersions in physics, Rev. Roum. Phys. 48 (2003), 627-639.
  • Referans5 Kenmotsu, K., ”A class of almost contact Riemannian manifolds”, Tohoku Math. Journ., 24: 93-103 (1972).
  • Referans6 S. Kobayashi, Submersions of CR submanifolds, Tohoku Math. J. (2) 39 (1987), no. 1, 95-100.
  • Referans7 K. Matsumoto, M.H. Shahid and I. Mihai, Semi-invariant submanifolds of certain almost contact manifolds, Bull. Yamagata Unıv. Natur. Sci. 13. (1994), no. 3, 183-192.
  • Referans8 B. O’Neill, The fundamental equations of a submersion, Michigan Math. J. 13 (1966), 459-469.
  • Referans9 N. Papaghiuc, Submersions of semi-invariant submanifolds of a Sasakian manifold, An. Ştiint. Univ. Al. I. Cuza Iaşi Sect. I a Mat.35 (1989), no. 3, 281-288.
  • Referans10 M. H. Shahid, F. R. Al-Solamy, J. Jun, M. Ahmad, Submersion of Semi-invariant Submanifolds of Trans-Sasakian Manifold, Bull. Malaysian Math. Sci. Soc., 36, No.1 (2013), 63-71.
  • Referans11 Sinha, B.B., Srivastava, A.K., ”Semi-invariant submanifolds of a Kenmotsu manifold with constant Φ-holomorphic sectional curvature”, Indian J. Pure Appl. Math. 23(11): 783-789 (1992).

Bir Kenmotsu Manifoldun Semi-İnvariant Altmanifoldlarının Submersiyonları

Yıl 2021, Cilt 2, Sayı 2, 1 - 7, 31.12.2021

Öz

Bu çalışmada , bir Kenmotsu manifoldun semi-invariant altmanifoldundan hemen hemen kontakt manifolda submersiyonlar incelendi.Submersiyonlar için temel teoremler ve eğrilik ilişkileri elde edildi.

Kaynakça

  • Referans1 A.Bejansu, CR submanifolds of Kaehler manifold. I, Proc. Amer. Math. Soc. 69 (1978), no. 1, 135-142.
  • Referans2 A.Bejansu and N. Papaghuic, CR-submanifolds of Kenmotsu manifold, Rend. Math. (7) (1984), no. 4, 607-622
  • Referans3 B. Chen, CR-submanifolds of a Kaehler manifold. I, J. Differential Geom. 16 (1981), no. 2, 305-322.
  • Referans4 M. Falcitelli, S. Ianus, A. M. Pastore and M. Visinescu, Some applications of Riemannian submersions in physics, Rev. Roum. Phys. 48 (2003), 627-639.
  • Referans5 Kenmotsu, K., ”A class of almost contact Riemannian manifolds”, Tohoku Math. Journ., 24: 93-103 (1972).
  • Referans6 S. Kobayashi, Submersions of CR submanifolds, Tohoku Math. J. (2) 39 (1987), no. 1, 95-100.
  • Referans7 K. Matsumoto, M.H. Shahid and I. Mihai, Semi-invariant submanifolds of certain almost contact manifolds, Bull. Yamagata Unıv. Natur. Sci. 13. (1994), no. 3, 183-192.
  • Referans8 B. O’Neill, The fundamental equations of a submersion, Michigan Math. J. 13 (1966), 459-469.
  • Referans9 N. Papaghiuc, Submersions of semi-invariant submanifolds of a Sasakian manifold, An. Ştiint. Univ. Al. I. Cuza Iaşi Sect. I a Mat.35 (1989), no. 3, 281-288.
  • Referans10 M. H. Shahid, F. R. Al-Solamy, J. Jun, M. Ahmad, Submersion of Semi-invariant Submanifolds of Trans-Sasakian Manifold, Bull. Malaysian Math. Sci. Soc., 36, No.1 (2013), 63-71.
  • Referans11 Sinha, B.B., Srivastava, A.K., ”Semi-invariant submanifolds of a Kenmotsu manifold with constant Φ-holomorphic sectional curvature”, Indian J. Pure Appl. Math. 23(11): 783-789 (1992).

Ayrıntılar

Birincil Dil İngilizce
Konular Temel Bilimler
Bölüm Araştırma Makaleleri
Yazarlar

Oğuzhan ÖZYOL Bu kişi benim
AMASYA UNIVERSITY, INSTITUTE OF SCIENCE
0000-0003-3543-4872
Türkiye


Ramazan SARI> (Sorumlu Yazar)
AMASYA ÜNİVERSİTESİ
0000-0002-4618-8243
Türkiye

Yayımlanma Tarihi 31 Aralık 2021
Başvuru Tarihi 26 Kasım 2021
Kabul Tarihi 22 Aralık 2021
Yayınlandığı Sayı Yıl 2021, Cilt 2, Sayı 2

Kaynak Göster

Bibtex @araştırma makalesi { buts1028715, journal = {Bingöl Üniversitesi Teknik Bilimler Dergisi}, eissn = {2757-6884}, address = {Selahaddin-i Eyyübi Mah. Ayhan Çiftçi Caddesi, Sokak No:1502, Bingöl Üniversitesi Teknik Bilimler MYO/BİNGÖL/TÜRKİYE}, publisher = {Bingöl Üniversitesi}, year = {2021}, volume = {2}, number = {2}, pages = {1 - 7}, title = {Submersions of Semi-Invariant Submanifolds of a Kenmotsu Manifold}, key = {cite}, author = {Sarı, Ramazan} }
APA Özyol, O. & Sarı, R. (2021). Submersions of Semi-Invariant Submanifolds of a Kenmotsu Manifold . Bingöl Üniversitesi Teknik Bilimler Dergisi , 2 (2) , 1-7 . Retrieved from https://dergipark.org.tr/tr/pub/buts/issue/67747/1028715
MLA Özyol, O. , Sarı, R. "Submersions of Semi-Invariant Submanifolds of a Kenmotsu Manifold" . Bingöl Üniversitesi Teknik Bilimler Dergisi 2 (2021 ): 1-7 <https://dergipark.org.tr/tr/pub/buts/issue/67747/1028715>
Chicago Özyol, O. , Sarı, R. "Submersions of Semi-Invariant Submanifolds of a Kenmotsu Manifold". Bingöl Üniversitesi Teknik Bilimler Dergisi 2 (2021 ): 1-7
RIS TY - JOUR T1 - Bir Kenmotsu Manifoldun Semi-İnvariant Altmanifoldlarının Submersiyonları AU - OğuzhanÖzyol, RamazanSarı Y1 - 2021 PY - 2021 N1 - DO - T2 - Bingöl Üniversitesi Teknik Bilimler Dergisi JF - Journal JO - JOR SP - 1 EP - 7 VL - 2 IS - 2 SN - -2757-6884 M3 - UR - Y2 - 2021 ER -
EndNote %0 Bingöl Üniversitesi Teknik Bilimler Dergisi Submersions of Semi-Invariant Submanifolds of a Kenmotsu Manifold %A Oğuzhan Özyol , Ramazan Sarı %T Submersions of Semi-Invariant Submanifolds of a Kenmotsu Manifold %D 2021 %J Bingöl Üniversitesi Teknik Bilimler Dergisi %P -2757-6884 %V 2 %N 2 %R %U
ISNAD Özyol, Oğuzhan , Sarı, Ramazan . "Submersions of Semi-Invariant Submanifolds of a Kenmotsu Manifold". Bingöl Üniversitesi Teknik Bilimler Dergisi 2 / 2 (Aralık 2021): 1-7 .
AMA Özyol O. , Sarı R. Submersions of Semi-Invariant Submanifolds of a Kenmotsu Manifold. BUTS. 2021; 2(2): 1-7.
Vancouver Özyol O. , Sarı R. Submersions of Semi-Invariant Submanifolds of a Kenmotsu Manifold. Bingöl Üniversitesi Teknik Bilimler Dergisi. 2021; 2(2): 1-7.
IEEE O. Özyol ve R. Sarı , "Submersions of Semi-Invariant Submanifolds of a Kenmotsu Manifold", Bingöl Üniversitesi Teknik Bilimler Dergisi, c. 2, sayı. 2, ss. 1-7, Ara. 2021
Bu dergi; Bingöl Üniversitesi Teknik Bilimler dergi ekibi tarafından hazırlanmakta ve yayınlanmaktadır.